# SDR AALA202406114923

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 67,262 hours, 28,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A118026
- Condition: Corroded
- Location: Bs 311-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION IN E AND E COMPARMENT INTERCOSTAL, LOCATED AT BS 311 TO 325 AND STR  5L TO 28L. PERFORM PERMANT REAPIRED IN INTERCOSTAL, PER EA354578.
